New formulation of restricted growth processes

Sergei E. Esipov, T. J. Newman

    Research output: Contribution to journalArticle

    8 Citations (Scopus)

    Abstract

    We present a new formulation of a class of growth models-those which evolve according to an exclusion process. This formulation is based upon a transformation of the probability distribution function which involves Grassmann variables. This method is very general and enables one to derive an exact stochastic differential equation for the model of interest. We describe this method using the "traffic" model as an example.
    Original languageEnglish
    Pages (from-to)691-702
    Number of pages12
    JournalJournal of Statistical Physics
    Volume70
    Issue number3-4
    DOIs
    Publication statusPublished - Feb 1993

      Fingerprint

    Cite this